| Model Number |
ZCT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
03/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
A report was received that a tecnis monofocal model zct150 intraocular lens (iol) was explanted from a patient¿s operative eye as there was visual disturbances and expected (wanted) near vision.Although attempts were made, no additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 03/07/2017.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.
Additional Manufacturer Narrative
Corrected data: physician name and patient data was inadvertently not reported in the first supplemental report.According to the additional information received, the physician noted that the patient wanted an advance mf (multifocal) lens.The zct150 iol was explanted and replaced with a zxt150 iol with a higher diopter.Age/date of birth: (b)(6).Gender/sex: male.Physician name: dr.(b)(6).All pertinent information available to abbott medical optics has been submitted.
Additional Manufacturer Narrative
In mdr follow up #2 the following was identified: date of this report, a date of 08/15/2017, was entered; however, the correct date of the submitted report was actually 08/17/2017.All pertinent information available to abbott medical optics has been submitted.